# SDR AU970225

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Frchld SA227CC
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Part number: 2781025003
- Condition: Incorrect Fit
- Location: Landing Gear Ret
- Stage of operation: CL
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR EMERGENCY GEAR EXTENSION SHUTOFF VALVE HANDLE LOCK PIN INCORRECTLY FITTED - EMERGENCY GEAR EXTENSION HANDLE WAS PUSHED FORWARD TOWARDS THE EMERGENCY POSITION PREVENTING CORRECT OPERATION OF THE LANDING GEAR RETRACTION SYSTEM - PERSONNEL ERROR
